Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Swollen lower lip, hard, white dots. Done icing. What can I do?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Hi my lower left lip is swollen it feels there's hard when I squeeze it I see little white dots what do I have or what can I take so my lip is not swollen? !?! I did the ice pack and everything nothing works
Posted Fri, 14 Sep 2012 in Skin Hair and Nails
Answered by Dr. Ram Choudhary 1 hour later
Welcome to heathcare Magic!
This is angioedema, a type1 hypersensitivity reaction to either some medicine, chemical or some new cosmetic agent you have applied over there, or it may be a result of an insect bite like formica-the red ant, bee,wasp sting etc.
First thing you must have rapid access to ER, because at times these swellings increase at rapid pace and choke the patient due glottic edema before reaching hospital.
Mean while you should take stat shot of inj. Avil(pheniramine maleate 25mg) and inj dexona 8mg stat.
Rest medicine would be the oral versions of the same and would be known to your physician.
Please note the reason for this swelling and try to avoid it in future.
Wish you a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor